Journal article icon

Journal article

Extreme values of CUE characteristic polynomials: a numerical study

Abstract:

We present the results of systematic numerical computations relating to the extreme value statistics of the characteristic polynomials of random unitary matrices drawn from the circular unitary ensemble (CUE) of random matrix theory. In particular, we investigate a range of recent conjectures and theoretical results inspired by analogies with the theory of logarithmically-correlated Gaussian random fields. These include phenomena related to the conjectured freezing transition. Our numerical r...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1088/1751-8121/aae65a

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
Queens College
Role:
Author
Publisher:
IOP Publishing
Journal:
Journal of Physics A: Mathematical and Theoretical More from this journal
Volume:
51
Issue:
46
Article number:
464001
Publication date:
2018-10-22
Acceptance date:
2018-10-05
DOI:
EISSN:
1751-8121
ISSN:
1751-8113
Keywords:
Pubs id:
pubs:1049623
UUID:
uuid:cb228b8c-52c6-4787-b53f-533ba6045895
Local pid:
pubs:1049623
Source identifiers:
1049623
Deposit date:
2019-09-25

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP